Alert archive / Vermont / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jul 19, 2015, 8:26 PM EDT for 4 counties in Vermont. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 8:26 PM EDT (00:26 UTC)
- Expired
- Jul 20, 2015, 4:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caledonia County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 92 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 0.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1337 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
002
WGUS51 KBTV 200026
FFWBTV
VTC005-015-019-023-200400-
/O.NEW.KBTV.FF.W.0005.150720T0026Z-150720T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
826 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LAMOILLE COUNTY IN NORTHWESTERN VERMONT...
SOUTHWESTERN ORLEANS COUNTY IN NORTHEASTERN VERMONT...
NORTHEASTERN WASHINGTON COUNTY IN CENTRAL VERMONT...
CENTRAL CALEDONIA COUNTY IN NORTHEASTERN VERMONT...
* UNTIL MIDNIGHT EDT
* AT 825 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HARDWICK...DANVILLE...WOLCOTT...WALDEN...WOODBURY...ELMORE...
GREENSBORO...CABOT...STANNARD...GREENSBORO BEND...LOWER
WATERFORD...GREENBANK HOLLOW...EAST ST. JOHNSBURY...NORTH
WOLCOTT...EAST PEACHAM...LOWER CABOT...WEST WATERFORD...SOUTH
KIRBY...PASSUMPSIC AND SOUTH CABOT.
ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING BY CALLING 8 0 2 8 6 3 4
2 7 9...FACEBOOK OR TWITTER AT NWSBURLINGTON...OR SUBMIT A STORM
REPORT AT WEATHER.GOV/BURLINGTON.
&&
LAT...LON 4434 7187 4435 7191 4434 7193 4434 7198
4432 7201 4432 7203 4430 7204 4443 7253
4465 7247 4447 7189 4445 7190 4444 7193
4435 7184
$$1 follow-up statement
560
WGUS51 KBTV 200341
FFWBTV
VTC005-015-019-023-200800-
/O.EXT.KBTV.FF.W.0005.000000T0000Z-150720T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1141 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LAMOILLE COUNTY IN NORTHWESTERN VERMONT...
SOUTHWESTERN ORLEANS COUNTY IN NORTHEASTERN VERMONT...
NORTHEASTERN WASHINGTON COUNTY IN CENTRAL VERMONT...
CENTRAL CALEDONIA COUNTY IN NORTHEASTERN VERMONT...
* UNTIL 400 AM EDT
* AT 1139 PM EDT...LOCAL LAW ENFORCEMENT REPORTED SOME FLASH
FLOODING ACROSS THE WARNED AREA. FLASH FLOODING HAS ALREADY
OCCURRING IN HARDWICK AND OTHER LOCATIONS TOWARD SAINT JOHNSBURY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HARDWICK...DANVILLE...WOLCOTT...WALDEN...WOODBURY...ELMORE...
GREENSBORO...CABOT...STANNARD...GREENSBORO BEND...LOWER
WATERFORD...GREENBANK HOLLOW...EAST ST. JOHNSBURY...NORTH
WOLCOTT...EAST PEACHAM...LOWER CABOT...WEST WATERFORD...SOUTH
KIRBY...PASSUMPSIC AND SOUTH CABOT.
ADDITIONAL RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING BY CALLING 8 0 2 8 6 3 4
2 7 9...FACEBOOK OR TWITTER AT NWSBURLINGTON...OR SUBMIT A STORM
REPORT AT WEATHER.GOV/BURLINGTON.
&&
LAT...LON 4434 7187 4435 7191 4434 7193 4434 7198
4432 7201 4432 7203 4430 7204 4443 7253
4465 7247 4447 7189 4445 7190 4444 7193
4435 7184
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 7:45 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 19, 7:45 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 745 PM EDT SUN JUL 19 2015 .SYNOPSIS... A WARM AND UNSTABLE AIR MASS WILL CONTINUE TO BE IN PLACE TONIGHT PRODUCING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME THUNDERSTORMS MAY TURN SEVERE WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL THIS EVENING. A COLD FRONT MOVES THROUGH OVERNIGHT BRINGING AN END TO STRONG TO SEVERE THUNDERSTORMS. QUIETER WEATHER EXPECTED ON MONDAY WITH A NOTICEABLE DECREASE IN HUMIDITY LEVELS. ANOTHER DISTURBANCE MOVES THROUGH THE NORTH COUNTRY ON TUESDAY. COOLER TEMPERATURES AND DAYTIME SHOWER CHANCES THEN CONTINUE THROUGH THE REST OF THE WORKWEEK. && .NEAR TERM /UNTIL 8 AM MONDAY MORNING/... AS OF 727 PM EDT SUNDAY...IT'S BEEN AN INTERESTING AFTERNOON TO THIS POINT AS WE'VE HAD A COUPLE OF SEVERE- WARNED THUNDERSTORMS THUS FAR, BUT A GREATER NUMBER OF SEVERE STORMS HAVE OCCURRED EITHER SOUTH, EAST, OR NORTH OF THE NORTH COUNTRY. AIR MASS IS STILL UNSTABLE WITH SPC MESOANALYSIS DEPICTING AROUND 2000 J/KG OF CAPE, THOUGH A BIT MORE IN THE WAY OF CONVECTIVE INHIBITION AS WELL, SOME OF WHICH MIGHT BE FROM THE LARGE CANOPY OF ANVIL CIRRUS BEING BLOWN DOWNWIND FROM INCREASING MID-TO- UPPER LEVEL WESTERLY WINDS. STILL THINK SEVERE THREAT WILL CONTINUE AND THE SEVERE THUNDERSTORM WATCH REMAINS VALID. THE HRRR, WHICH HAS DONE THE BEST IN ITS RADAR DEPICTION TODAY, SUGGESTS THAT THE GREATEST NEAR-TERM CONVECTIVE THREAT THRU SUNSET WILL EXIST ACROSS SOUTHERN VERMONT AND ALONG A LINE FROM MONTPELIER NORTH. WE'LL ALSO BE MONITORING ONGOING CONVECTION APPROACHING THE ST. LAWRENCE VALLEY FOR LATER IN THE EVENING. THREAT OF STRONG TO DAMAGING WINDS AND HEAVY RAINFALL WILL CONTINUE TO EXIST, AND WE'LL ALSO HAVE TO WATCH FOR LOCALIZED FLOODING PARTICULARLY IN PARTS OF THE NORTHEAST KINGDOM INTO NORTH-CENTRAL VERMONT. IT WILL STILL BE QUITE MUGGY UNTIL THE COLD FRONT MOVES THROUGH THE AREA, WHICH ISN'T LIKELY UNTIL AFTER MIDNIGHT. I'VE SHOWN LOWS IN THE 60S, BUT HUMIDITY LEVELS WILL STEADILY DROP AFTER MIDNIGHT. && .SHORT TERM /8 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... AS OF 426 PM EDT SUNDAY...THE COLD FRONT MAY STILL BE CLEARING FAR EASTERN VERMONT EARLY MONDAY MORNING. HOWEVER, MUCH QUIETER WEATHER IS STILL ANTICIPATED FOR MONDAY AS SHORTWAVE RIDGING BUILDS ACROSS THE NORTH COUNTRY. THOUGH 850 MB TEMPS WILL STILL BE AROUND 14 TO 16C WITH MOSTLY SUNNY SKIES SUPPORTING HIGHS IN THE 80S, IT WILL BE NOTICEABLY LESS HUMID WITH DEWPOINTS BEING SOME 10 DEGREES LOWER THAN TODAY. COULD SEE THERE BEING AREAS OF FOG IN THE FAVORED RIVER VALLEYS INTO TUESDAY EVENING WITH MORE SEASONABLE LOWS IN THE 50S TO MID 60S. NEXT SYSTEM APPROACHES FROM THE WEST ON TUESDAY AS A COLD FRONT MOVES THROUGH. THE COLD FRONT ITSELF WILL BE MOVING INTO THE AFTERNOON AND THERE IS SUFFICIENT ENOUGH DEEP-LAYER SHEAR TO SUPPORT SUSTAINED THUNDERSTORMS. HOWEVER, INSTABILITY REMAINS IN QUESTION. FORECAST NAM SOUNDINGS GENERATE THE MOST - ON THE ORDER OF 1500 J/KG CAPE - BUT DEWPOINTS IN THE UPPER 60S WOULD BE REQUIRED TO REALIZE THIS LEVEL OF CAPE WHICH DON'T SEEM REALISTIC. ON THE OTHER HAND, THE GFS FORECAST SOUNDINGS PRODUCE CAPE VALUES LESS THAN 500 J/KG. I THINK THE TRUTH MAY BE SOMEWHERE IN THE MIDDLE OF THESE TWO SOLUTIONS, SO I'VE GONE WITH LIKELY POPS FOR SHOWERS BUT CHANCE THUNDER. IT'S SOMETHING THAT WILL REQUIRE MONITORING AS WE GO FORWARD. COLD FRONT MOVES ACROSS THE REGION LATER TUESDAY/TUESDAY NIGHT WITH A DECREASE IN POPS INTO TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 106 PM EDT SUNDAY...WITH PROSPECTS FOR STRONG CONVECTION LATER TODAY, I'VE WORKED UP AN EXTENDED PORTION OF THE FORECAST EARLY, LARGELY USING BLENDED GUIDANCE AND INCORPORATING 12Z/19TH GFS. IN GENERAL, THERE REALLY ISN'T MUCH CHANGE COMPARED TO THE PRIOR FORECAST. THE NORTH COUNTRY WILL BE UNDER INFLUENCE OF CYCLONIC FLOW ALOFT AND THE EFFECTS OF 1000-500MB THICKNESS TROUGHING WEDNESDAY THROUGH SATURDAY. IN THIS LARGE- SCALE REGIME, EXPECT THERE TO BE PERIODS OF PARTLY TO MOSTLY CLOUDY SKIES AND MAINLY DIURNAL/INSTABILITY SHOWERS WITH GREATER AREAL COVERAGE NEAR THE MOUNTAINS. EXPECT TEMERATURES TO RUN BELOW LATE-JULY NORMALS GIVEN COVERAGE OF DIURNAL CLOUDS AND COLDER THEMRAL PROFILES. IT'S NOT UNTIL LATER SATURDAY THAT THE PATTERN BEGINS TO CHANGE TO A RETURN TO WARMER WEATHER. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... THROUGH 00Z TUESDAY...AT 00Z MONDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE ACROSS VT TAF SITES AND SOMEWHAT QUIET IN NRN NY BUT THE THREAT STILL EXISTS THRU 04Z IN NT AND 06Z IN VT FOR MORE SHOWERS/THUNDERSTORMS WITH MVFR/IFR CONDITIONS IN VCNTY. THEREAFTER...DESPITE SOME ATTEMPT OF DRYING AIR...LOTS OF RAIN/GROUND MOISTURE WILL LIKELY MEAN MVFR/IFR AND POSSIBLY LIFR CONDITIONS DUE TO FOG...ESP MPV AND SLK. DRIER AIR AND VFR CONDITIONS WITH WSW WINDS 8-15 KTS FOR MONDAY. OUTLOOK 00Z TUESDAY THROUGH FRIDAY... 00Z TUE - 12Z TUE...MAINLY VFR. EARLY MORNING IFR FOG PSBL MPV/SLK. 12Z TUE - 00Z FRI...MAINLY VFR. CHANCE AFTERNOON SHOWERS EACH DAY WITH BRIEF PERIODS OF MVFR. CHANCE THUNDERSTORMS TUESDAY PM. && .MARINE... SHOWERS WITH EMBEDDED THUNDERSTORMS ARE CURRENTLY MOVING ACROSS THE CHAMPLAIN VALLEY. A LAKE THUNDERSTORM ADVISORY IS IN EFFECT THROUGH THE MORNING AS THE SHOWERS AND SCATTERED THUNDERSTORMS IMPACT THE LAKE AREA. WINDS AND WAVES MAY BE LOCALLY HIGHER IN THE VICINITY OF THUNDERSTORMS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...LOCONTO NEAR TERM...LOCONTO SHORT TERM...LOCONTO LONG TERM...LOCONTO AVIATION...MV/SLW MARINE...WFO BTV
Hazardous weather outlook, Jul 19, 3:40 PM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 340 PM EDT SUN JUL 19 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-201945- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 340 PM EDT SUN JUL 19 2015 ...SEVERE THUNDERSTORM WATCH 442 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 5:03 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 503 PM EDT SUN JUL 19 2015 VTZ002-003-005>007-016-017-192200- EASTERN FRANKLIN-CALEDONIA-WESTERN CHITTENDEN-LAMOILLE-ORLEANS-EASTERN CHITTENDEN-WESTERN FRANKLIN- 503 PM EDT SUN JUL 19 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL VERMONT INCLUDING LAMOILLE FRANKLIN AND ORLEANS COUNTIES... AT 501 PM EDT...A STRONG THUNDERSTORM WAS OVER WATERVILLE...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS TO BE IMPACTED INCLUDE... MORRISVILLE...FAIRFIELD...WOLCOTT...JOHNSON...EDEN...BAKERSFIELD... FLETCHER...CRAFTSBURY...IRASBURG...COVENTRY...LOWELL...ORLEANS... GREENSBORO...WATERVILLE...WESTFIELD...HYDE PARK...CAMBRIDGE... ALBANY...BELVIDERE CENTER AND GREENSBORO BEND. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4453 7226 4454 7297 4485 7303 4491 7221 TIME...MOT...LOC 2101Z 266DEG 23KT 4472 7277
Local storm report, Jul 19, 6:40 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
640 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 2 N CHELSEA 44.02N 72.45W
07/19/2015 M1.00 INCH ORANGE VT PUBLIC
HAIL REPORTED TO BROADCAST MEDIA
&&
EVENT NUMBER BTV1500954
RDEALSpecial weather statement, Jul 19, 6:54 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
654 PM EDT SUN JUL 19 2015
VTZ011-012-019-192345-
WINDSOR-WESTERN RUTLAND-EASTERN RUTLAND-
654 PM EDT SUN JUL 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN VERMONT...
AT 651 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MOUNT TABOR TO NEAR ANDOVER TO NEAR CHESTER IN
SOUTHEAST RUTLAND AND SOUTHWEST WINDSOR COUNTIES...AND MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS LINE OF STORMS ALONG
WITH SMALL HAIL...TORRENTIAL RAINS...AND FREQUENT LIGHTNING. SEE
SHELTER AS STORMS APPROACH. REMEMBER...WHEN THUNDER ROARS GO INDOORS.
LOCATIONS TO BE IMPACTED INCLUDE...
CLAREMONT...SPRINGFIELD...CHESTER...LUDLOW...WHITE RIVER JUNCTION...
HARTLAND...CLARENDON...WALLINGFORD...PAWLET...CAVENDISH...MOUNT
HOLLY...WEST WINDSOR...SHREWSBURY...BRIDGEWATER...WOODSTOCK...
READING...PLYMOUTH...TINMOUTH...WESTON AND ANDOVER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4323 7273 4330 7282 4332 7325 4362 7289
4366 7231 4360 7234 4357 7238 4351 7240
4348 7238 4337 7242 4336 7239 4333 7241
4331 7240 4325 7244 4323 7243 4322 7269
TIME...MOT...LOC 2251Z 236DEG 31KT 4336 7296 4333 7273 4321 7260
EVENSONSpecial weather statement, Jul 19, 7:16 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
716 PM EDT SUN JUL 19 2015
VTZ004-006>008-010-012-017-018-200015-
CALEDONIA-EASTERN ADDISON-WASHINGTON-WINDSOR-LAMOILLE-EASTERN
CHITTENDEN-ESSEX-ORANGE-
716 PM EDT SUN JUL 19 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL VERMONT...
AT 713 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE OVER
WASHINGTON ORANGE AND SOUTHERN CALEDONIA COUNTIES IN VERMONT...
THESE STORMS ARE MOVING EAST AT 45 MPH AND ARE PRODUCING HEAVY
RAINFALL.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS ALONG WITH HEAVY RAINFALL.
LOCATIONS TO BE IMPACTED INCLUDE...
BARRE...MONTPELIER...LITTLETON...CHELSEA...ORANGE...RANDOLPH...
WILLIAMSTOWN...BERLIN...BRADFORD...EAST MONTPELIER...DANVILLE...
MIDDLESEX...WAITSFIELD...WARREN...MORETOWN...CALAIS...CORINTH...
FAYSTON...BROOKFIELD AND TUNBRIDGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4438 7181 4435 7182 4434 7198 4432 7203
4428 7207 4419 7207 4413 7203 4411 7206
4399 7212 4396 7210 4389 7217 4382 7219
4386 7297 4445 7297 4447 7217 4444 7186
4440 7178
TIME...MOT...LOC 2313Z 279DEG 38KT 4415 7239
RDEALLocal storm report, Jul 19, 7:24 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
724 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 S LYNDONVILLE 44.49N 72.00W
07/19/2015 E1.00 INCH CALEDONIA VT PUBLIC
QUARTER-SIZED HAIL ACCOMPANIED HEAVY DOWNPOUR. TIME
ESTIMATED BY RADAR.
&&
EVENT NUMBER BTV1500955
LOCONTOLocal storm report, Jul 19, 8:24 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
824 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM FLASH FLOOD HARDWICK 44.50N 72.37W
07/19/2015 CALEDONIA VT PUBLIC
REPORT OF WATER 6-8 INCHES DEEP ALONG ROUTE 14 AND 15
NEAR THE FIRE DEPARTMENT IN DOWNTOWN HARDWICK
&&
EVENT NUMBER BTV1500956
RDEALThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:48 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 57 min |
| Jul 19, 10:44 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle | 61 min |
| Jul 20, 12:21 AM EDT | Special Weather Statement | BTV | Addison, Chittenden | 54 min |
| Jul 20, 1:24 AM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Washington | 66 min |
| Jul 20, 1:57 AM EDT | Special Weather Statement | BTV | Chittenden, Washington | 63 min |
| Jul 20, 2:22 AM EDT | Special Weather Statement | BTV | Orange | 38 min |
| Jul 20, 4:09 AM EDT | Areal Flood Warning | BTV | Caledonia, Orange | 6 hr |
Nearby
Flash Flood Warnings in Vermont, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.